# SDR SWIA202161752

- Difficulty date: June 15, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N709EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10068
- Aircraft time: 37,676 hours, 27,178 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 SKIN JOINT SPLICE CORRODED BETWEEN STR 20R & 22R.     (C-CHECK RO 10/9/2021)    COMPLIED WITH MHIRJ REPAIR ENGINEERING ORDER#670-53-21-2092 FASTENERS REMOVED 3 AREAS BLENDED AT FS280.00 SKIN JOINT SPLICE BETWEEN STR20R AND STR22R ALL FASTENERS REINSTALLED. SEE CAMP # 23165335 FOR PRESSURAZATION CHECK.SEE ATTACHED DOCUMENTS AND M-337 FOR DETAILS. ANALYSIS REQUIREMENTS WILL BE COMPLETED WITHIN 12 MONTHS OF REO ISSUE DATE.
